MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 3.75X11; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 3.75X11; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.151
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.N telephone contact, the dentist informed that he did not have information about lot number of the product.
 
Event or Problem Description
Rp 011236 - the dentist reported that after dental implant was installed in patient¿s mouth, its non-osseointegration was observed.In addition, patient presented bone type ii and peri-implantitis.

Brand Name
TITAMAX SMART IMPLANT (4.1) 3.75X11
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7443655
Report Number3008261720-2018-01814
Device Sequence Number1092962
Product Code DZE
UDI-Device Identifier07898237566719
UDI-Public07898237566719
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/19/2018
Report Date (Section F) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number109.151
Other Device ID Number07898237566719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/19/2018
Event Location Other
Date Report to Manufacturer03/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR